# SDR SWAA2016082955254

- Difficulty date: August 6, 2016
- Submitted: August 30, 2016
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 61,576 hours, 36,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM T-CAP CORRODED AT BS 986.5, BETWEEN RBL 45 TO RBL 17.  R & R T-CAP IAW SRM.
